Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Regularity of loop group factorization

Author: Michael Taylor
Journal: Proc. Amer. Math. Soc. 133 (2005), 627-631
MSC (2000): Primary 22E67, 35S05
Published electronically: September 8, 2004
MathSciNet review: 2093088
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the factorization of a $\operatorname{Gl}(n,\mathbb{C})$-valued loop $\varphi $ into a unitary factor and a factor holomorphic in the disk, it is shown that the two factors each have as much regularity as $\varphi $, measured in a variety of function spaces, though with exceptions. This is analogous to known results for Birkhoff factorization, but somewhat different techniques are involved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22E67, 35S05

Retrieve articles in all journals with MSC (2000): 22E67, 35S05

Additional Information

Michael Taylor
Affiliation: Department of Mathematics, University of North Carolina, Chapel Hill, North Carolina 27599

PII: S 0002-9939(04)07667-1
Received by editor(s): October 23, 2003
Published electronically: September 8, 2004
Additional Notes: This work was partially supported by the National Science Foundation
Communicated by: Andreas Seeger
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.